RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1986, Volume 129(171), Number 4, Pages 473–493 (Mi msb1841)  

This article is cited in 7 scientific papers (total in 7 papers)

Trivial bundles of spaces of probability measures

V. V. Fedorchuk


Abstract: It is proved that the probability measure functor $P$ carries open mappings $f\colon X\to Y$ of finite-dimensional compact metric spaces with infinite fibers $f^{-1}y$ into $Q$-bundles. If in addition the fibers $f^{-1}y$ do not have isolated points, then it is possible to drop the condition that $X$ be finite-dimensional. Also, necessary and sufficient conditions are given for the mapping $P(f)$ to be a trivial bundle with fiber homeomorphic to a Tychonoff cube in the case of a mapping $f$ onto a dyadic compactum.
Bibliography: 27 titles.

Full text: PDF file (1259 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 57:2, 485–505

Bibliographic databases:

UDC: 515.12
MSC: Primary 46E27, 54E45, 55R10, 60B05; Secondary 28A33, 54B30, 54B35, 54C10, 54C55, 54C65, 54F45
Received: 23.01.1985

Citation: V. V. Fedorchuk, “Trivial bundles of spaces of probability measures”, Mat. Sb. (N.S.), 129(171):4 (1986), 473–493; Math. USSR-Sb., 57:2 (1987), 485–505

Citation in format AMSBIB
\Bibitem{Fed86}
\by V.~V.~Fedorchuk
\paper Trivial bundles of spaces of probability measures
\jour Mat. Sb. (N.S.)
\yr 1986
\vol 129(171)
\issue 4
\pages 473--493
\mathnet{http://mi.mathnet.ru/msb1841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=842396}
\zmath{https://zbmath.org/?q=an:0638.46020|0632.46021}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 57
\issue 2
\pages 485--505
\crossref{https://doi.org/10.1070/SM1987v057n02ABEH003082}


Linking options:
  • http://mi.mathnet.ru/eng/msb1841
  • http://mi.mathnet.ru/eng/msb/v171/i4/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Fedorchuk V., “Fibration of Probability Measure-Spaces and the Geometry of Infinite Iteration of Some Monadic Functors”, 301, no. 1, 1988, 41–45  mathscinet  isi
    3. Zhurayev T., “On Functor-P of Probability-Measures”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1990, no. 1, 26–30  mathscinet  isi
    4. Oridoroga L., “On Fibered Infinite Iterations of Some Metrizable Functors”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1990, no. 1, 33–36  mathscinet  zmath  isi
    5. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V.V. Uspenskij, “A selection theorem for C-spaces”, Topology and its Applications, 85:1-3 (1998), 351  crossref
    7. Lidia Bazylevych, Dušan Repovš, Michael Zarichnyi, “Spaces of idempotent measures of compact metric spaces”, Topology and its Applications, 157:1 (2010), 136  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:194
    Full text:64
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019